# SDR YENA20120630550

- Difficulty date: June 30, 2012
- Submitted: July 4, 2012
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 10,877 hours, 6,445 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4741521
- Part serial: 0429H
- Condition: Failed
- Location: Cargo Bay
- Part time: 5,936 hours, 3,695 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 950 MCO-BOS, AIR RETURN TO MCO DUE TO CRG FWD FIRE SYS FAIL MSG CLIMBING THROUGH 18000 (CARGO COMP FIRE EXTING SYS - FWD/AFT).  REMOVED AND REPLACED HIGH RATE CARGO FIRE BOTTLE PER AMM 26-23-01.  OPS CHECK OK.
